The classification problem in Teoplitz Z 2 -extensions
Compositio Mathematica, Volume 72 (1989) no. 3, pp. 341-358.
@article{CM_1989__72_3_341_0,
     author = {Rojek, Tadeusz},
     title = {The classification problem in {Teoplitz} $Z_2$-extensions},
     journal = {Compositio Mathematica},
     pages = {341--358},
     publisher = {Kluwer Academic Publishers},
     volume = {72},
     number = {3},
     year = {1989},
     mrnumber = {1032338},
     zbl = {0697.28009},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1989__72_3_341_0/}
}
TY  - JOUR
AU  - Rojek, Tadeusz
TI  - The classification problem in Teoplitz $Z_2$-extensions
JO  - Compositio Mathematica
PY  - 1989
SP  - 341
EP  - 358
VL  - 72
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1989__72_3_341_0/
LA  - en
ID  - CM_1989__72_3_341_0
ER  - 
%0 Journal Article
%A Rojek, Tadeusz
%T The classification problem in Teoplitz $Z_2$-extensions
%J Compositio Mathematica
%D 1989
%P 341-358
%V 72
%N 3
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1989__72_3_341_0/
%G en
%F CM_1989__72_3_341_0
Rojek, Tadeusz. The classification problem in Teoplitz $Z_2$-extensions. Compositio Mathematica, Volume 72 (1989) no. 3, pp. 341-358. http://archive.numdam.org/item/CM_1989__72_3_341_0/

[1] M. Denker, C. Grillenberger and K. Sigmund: Ergodic Theory on Compact Spaces. Springer Lecture Notes in Math. 527, (1976) | MR | Zbl

[2] E. Eberlein, Toeplitz-Folgen und Gruppentranslationen, Archiv der Mathematik, Vol. 22 (1971) 291-301 | MR | Zbl

[3] K. Jacobs, M. Keane, 0-1 sequences of Toeplitz Type, Z. Wahrscheinlichkeitstheorie verw. Gebiete 13, 123-131 (1969) | MR | Zbl

[4] R. Jones, W. Parry, Compact abelian group extensions of dynamical systems II, Compositio Mathematica, vol. 25, 135-147 (1972) | EuDML | Numdam | MR | Zbl

[5] M. Keane, Generalized Morse sequences, Z. Wahrscheinlichkeitstheorie verw, Geb. 10, 335-353, (1968) | MR | Zbl

[6] D. Newton, On canonical factors of ergodic dynamical systems, J. London Math. Soc. (2) 19, 129-136 (1979) | MR | Zbl

[7] W. Parry, Compact abelian group extensions of discrete dynamical systems, Z. Wahrscheinlichkeitstheorie Verw. Geb. 13, 95-113 (1969) | MR | Zbl

[8] S. Williams, Toeplitz minimal flows which are not uniquely ergodic, Z. Wahrscheinlichkeitstheorie verw. Gebiete 67, 95-107 (1984) | MR | Zbl